# SDR GLBA2017070500671

- Difficulty date: July 3, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 37,458 hours, 37,427 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cable
- Condition: Binding
- Location: Seat 4a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED THAT SEAT 4A RECLINES AND BLOCKS THE EXIT ROW.  MAINTENANCE UNJAMMED THE ACTUATOR CABLE END.  SEAT DOES NOT RECLINE WITH BUTTON PRESSED OR NOT PRESSED. TRAVEL OF ACTUATOR FIXED WITH C CLIP.
